MathSciNet Relay Station
MathSciNet bibliographic data
MR2677628 46J15 (30H50)
Mortini, Raymond; Wick, Brett D. Spectral characteristics and stable ranks for the Sarason algebra $H\sp \infty+C$. Michigan Math. J. 59 (2010), no. 2, 395–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement